Works matching DE "ARITHMETIC"
Results: 5000
Asymmetries in the Acquisition of Numbers and Quantifiers.
- Published in:
- Language Learning & Development, 2006, v. 2, n. 2, p. 77, doi. 10.1207/s15473341lld0202_1
- By:
- Publication type:
- Article
The Arithmetic of Listening: Tuning Theory and History for the Impractical Musician by Kyle Gann (review).
- Published in:
- Notes, 2021, v. 78, n. 1, p. 1, doi. 10.1353/not.2021.0071
- By:
- Publication type:
- Article
II. QUANTITATIVE AND QUALITATIVE ANALYSES OF ENDOGENOUS AND EXOGENOUS BOYS ON ARITHMETIC ACHIEVEMENT.
- Published in:
- Monographs of the Society for Research in Child Development, 1954, v. 19, n. 1, p. 101
- By:
- Publication type:
- Article
Frege's extrinsicism about the normativity of logic.
- Published in:
- South African Journal of Philosophy, 2024, v. 43, n. 3, p. 257, doi. 10.1080/02580136.2024.2364317
- By:
- Publication type:
- Article
A Review on Some Arithmetic Concepts of Z-Number and Its Application to Real-World Problems.
- Published in:
- International Journal of Information Technology & Decision Making, 2020, v. 19, n. 04, p. 1091, doi. 10.1142/S0219622020300025
- By:
- Publication type:
- Article
FAHPSort: A Fuzzy Extension of the AHPSort Method.
- Published in:
- International Journal of Information Technology & Decision Making, 2018, v. 17, n. 4, p. 1119, doi. 10.1142/S0219622018400011
- By:
- Publication type:
- Article
Separating Combinatorial Principles Using Nonstandard Models.
- Published in:
- Innovation, 2014, v. 13, n. 2, p. 37
- By:
- Publication type:
- Article
Numbers, Language, and the Brain.
- Published in:
- Innovation, 2005, v. 5, n. 3, p. 52
- By:
- Publication type:
- Article
Functional Demonstration of a Memristive Arithmetic Logic Unit (MemALU) for In‐Memory Computing.
- Published in:
- Advanced Functional Materials, 2019, v. 29, n. 49, p. N.PAG, doi. 10.1002/adfm.201905660
- By:
- Publication type:
- Article
On Baxter $${\mathcal Q}$$ -Operators and their Arithmetic Implications.
- Published in:
- Letters in Mathematical Physics, 2009, v. 88, n. 1-3, p. 3, doi. 10.1007/s11005-008-0285-0
- By:
- Publication type:
- Article
On a Generalized Frobenius–Stickelberger Addition Formula.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 1, p. 5, doi. 10.1023/A:1022918717546
- By:
- Publication type:
- Article
Improved multi-core arithmetic optimization algorithm-based ensemble mutation for multidisciplinary applications.
- Published in:
- Journal of Intelligent Manufacturing, 2023, v. 34, n. 4, p. 1833, doi. 10.1007/s10845-021-01877-x
- By:
- Publication type:
- Article
Managing bias in ROC curves.
- Published in:
- Journal of Computer-Aided Molecular Design, 2008, v. 22, n. 3/4, p. 141, doi. 10.1007/s10822-008-9181-z
- By:
- Publication type:
- Article
Minimizing Group Discordance Optimization Model for Deriving Expert Weights.
- Published in:
- Group Decision & Negotiation, 2012, v. 21, n. 6, p. 863, doi. 10.1007/s10726-011-9253-7
- By:
- Publication type:
- Article
A Note on Linguistic Hybrid Arithmetic Averaging Operator in Multiple Attribute Group Decision Making with Linguistic Information.
- Published in:
- Group Decision & Negotiation, 2006, v. 15, n. 6, p. 593, doi. 10.1007/s10726-005-9008-4
- By:
- Publication type:
- Article
Stevin Numbers and Reality.
- Published in:
- Foundations of Science, 2012, v. 17, n. 2, p. 109, doi. 10.1007/s10699-011-9228-9
- By:
- Publication type:
- Article
On the distribution of the summands of unequal partitions in residue classes.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 4, p. 323, doi. 10.1007/s10474-006-0027-7
- By:
- Publication type:
- Article
Finite equilibrated 2-generated 2-groups.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 1/2, p. 23, doi. 10.1007/s10474-006-0004-1
- By:
- Publication type:
- Article
On semi-I-open sets and semi-I-continuous functions.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 4, p. 345, doi. 10.1007/s10474-005-0202-2
- By:
- Publication type:
- Article
Arithmetical and group topologies.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 3, p. 187, doi. 10.1007/s10474-005-0013-5
- By:
- Publication type:
- Article
Nice Hamel bases under the Covering Property Axiom.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 3, p. 197, doi. 10.1023/B:AMHU.0000049287.44877.2c
- By:
- Publication type:
- Article
Prime and composite numbers as integer parts of powers.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 3, p. 249, doi. 10.1023/B:AMHU.0000049291.38284.2c
- By:
- Publication type:
- Article
Properties of prealmost α-continuous and presemi-weakly continuous functions.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 3, p. 231
- By:
- Publication type:
- Article
A note on a theorem of Daboussi.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 3, p. 211, doi. 10.1023/B:AMHU.0000003905.81442.2c
- By:
- Publication type:
- Article
Ergodic-theoretic properties of certain Bernoulli convolutions.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 4, p. 345, doi. 10.1023/B:AMHU.0000004944.27485.2a
- By:
- Publication type:
- Article
On finite soluble groups in which Sylow permutability is a transitive relation.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 3, p. 193, doi. 10.1023/B:AMHU.0000003903.71033.fc
- By:
- Publication type:
- Article
A note on the two-sided two-dimensional moment problem.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 3, p. 203, doi. 10.1023/B:AMHU.0000003904.79794.ee
- By:
- Publication type:
- Article
Properties of β-connected spaces.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 3, p. 227, doi. 10.1023/B:AMHU.0000003907.90823.79
- By:
- Publication type:
- Article
Weakly Θ-precontinuous functions.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 4, p. 343, doi. 10.1023/A:1025151406717
- By:
- Publication type:
- Article
Some alternative principles and mixed minimax theorems involving two functions.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 3, p. 177, doi. 10.1023/A:1025004708167
- By:
- Publication type:
- Article
Manifolds modelled over free modules over the double numbers.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 3, p. 187, doi. 10.1023/A:1025037325005
- By:
- Publication type:
- Article
Weighted Hermite–Fejér interpolation on Laguerre nodes.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 4, p. 271, doi. 10.1023/a:1025187019921
- By:
- Publication type:
- Article
The metric of anti-Thorpe spaces, n = 4k, k > 1.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 4, p. 265, doi. 10.1023/A:1025135003082
- By:
- Publication type:
- Article
A note on the distribution of the sequence (nα) with transcendental α.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 4, p. 303, doi. 10.1023/A:1025191120829
- By:
- Publication type:
- Article
Real inversion formulas with rates of convergence.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 4, p. 293, doi. 10.1023/A:1025139103991
- By:
- Publication type:
- Article
On a non-simple idempotent *-ring with zero centre.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 4, p. 325, doi. 10.1023/A:1025147305808
- By:
- Publication type:
- Article
The Matkowski–Sutő problem for weighted quasi-arithmetic means.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 3, p. 237, doi. 10.1023/a:1025093509984
- By:
- Publication type:
- Article
On almost rc-Lindelöf sets.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 1/2, p. 1, doi. 10.1023/A:1024691730998
- By:
- Publication type:
- Article
A note on the reconstruction of sets of finite measure.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 1/2, p. 31, doi. 10.1023/A:1024647915977
- By:
- Publication type:
- Article
Weak and strong forms of β-irresolute functions.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 4, p. 315, doi. 10.1023/A:1024687630089
- By:
- Publication type:
- Article
Non-compact generalized variational inequalities for quasi-monotone and hemi-continuous operators with applications.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 1/2, p. 105, doi. 10.1023/A:1024561429664
- By:
- Publication type:
- Article
On sums which are powers.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 1/2, p. 1, doi. 10.1023/A:1024545026029
- By:
- Publication type:
- Article
Regular Polygonal Vortex Filament Evolution and Exponential Sums.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 194, n. 1, p. 1, doi. 10.1007/s10440-024-00697-4
- By:
- Publication type:
- Article
Stage‐parallel preconditioners for implicit Runge–Kutta methods of arbitrarily high order, linear problems.
- Published in:
- Numerical Linear Algebra with Applications, 2024, v. 31, n. 1, p. 1, doi. 10.1002/nla.2532
- By:
- Publication type:
- Article
Matrix‐free preconditioning for high‐order H(curl) discretizations.
- Published in:
- Numerical Linear Algebra with Applications, 2021, v. 28, n. 2, p. 1, doi. 10.1002/nla.2348
- By:
- Publication type:
- Article
On the fast Lanczos method for computation of eigenvalues of Hankel matrices using multiprecision arithmetics.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 3, p. 485, doi. 10.1002/nla.2035
- By:
- Publication type:
- Article
Improving the arithmetic intensity of multigrid with the help of polynomial smoothers.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 2, p. 253, doi. 10.1002/nla.1808
- By:
- Publication type:
- Article
Low rank solution of data-sparse Sylvester equations.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 9, p. 837, doi. 10.1002/nla.605
- By:
- Publication type:
- Article
An Approach to Feed-Forward Controller Design for Underactuated Multibody Systems in the Presence of Uncertainty.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 59, doi. 10.1002/pamm.201610018
- By:
- Publication type:
- Article
Prediction of surface roughness in abrasive waterjet machining of particle reinforced MMCs using genetic expression programming.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 55, n. 9-12, p. 955, doi. 10.1007/s00170-010-3122-4
- By:
- Publication type:
- Article